# SDR KBMA113788

- Difficulty date: February 15, 2002
- Submitted: April 19, 2002
- Operation: Air carrier
- Aircraft: N37SH
- Make and model: Snias AS350BA
- Aircraft serial: 2300
- Engine: Tmeca ARRIEL1
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Tachometer
- Condition: Inoperative
- Location: Cockpit
- Part time: 169 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TACH REPORTED INOPERATIVE.  REPLACED WITH SERVICEABLE UNIT.
